Hello, guest
|
Name: malki
[ Original Post ]
Your Name


captcha

Your Reply here


 
Name: juleng | Date: Jan 26th, 2011 1:43 AM
Has anyone noticed dialation
of the pupils when starting Strattera? 

Name: karla | Date: Feb 2nd, 2011 1:39 AM
My son was just in strattera for one week ,, but had headaches and dizzinezz. ... not good for him. He will try a new one starting tomorrow.. hope this it , cause I already ran out on everything there is out there.. 

Name: Hopeful | Date: Feb 3rd, 2011 3:14 PM
The Lord Jesus Christ is my hope and my deliverer. I had been taking antidepressants for 20 years now. Zoloft, klonopin, Xanax, celexa. They seemed to work for a while, but nothing as well as asking God to take the anxiety away. Just believe in God and Jesus Christ and whatever you ask, in His will, shall be given. Jesus died for us and does not want to see us suffer like He did. Instant relief! When you can't take it no more, call out. He will be there for you. God bless all of you. It's very sad to hear what we are willing to put up with (side effects) to feel better. And giving it to our young generation terrifies me. I know the transformation you go through and it isn't for the weak of heart! 

Name: leigh | Date: Mar 29th, 2011 4:46 AM
yes my son takes it and i wanted to ask how many taken before overdosed 

Name: Egh | Date: Sep 8th, 2011 7:02 PM
I am currently taking it 

Name: gary neary | Date: Sep 24th, 2011 8:31 PM
1 st day taking 40 mg of strattera organized my drawer my closet and cleaned my house feel fantastic in control of my thoughts mind not racing please let this stay this way feel normal for the first time i can remember no procrastinating i cried because i felt in control of my thoughts not thinking ahead and feel relaxed and i am 54 years old wow please let this be the way i always feel ty and good luck 


Name: kezlouise | Date: Oct 15th, 2011 11:55 PM
ok where to start, ive a son of 8yrs old, he is on medication for adhd , and in the begining it was great , but its like giving him sweets at the moment hes mood swings are twice as bad and hes back to self harming , im at my witts end , i dont know what im going to do , can any one help please 

Name: tritri | Date: Mar 15th, 2012 12:00 AM
Hopeful
I totally agree but it is hard to convince the children of this : ) 

Name: tritri | Date: Mar 15th, 2012 12:01 AM
leigh
your body only uses what it needs. You cannot od. 

Name: carol | Date: Aug 7th, 2012 12:42 AM
my 11 yr old son has been on straterra for 5 days now i think hes doing really well on it besidesthe cramps in his stomach and headaches do these symptoms go away or dose his mean this medication is no good for him he has also tryed concerta and ritalin that did not eork o him at all they just made him more hypo 

Name: Amy | Date: Oct 29th, 2012 12:47 PM
My son started Strattera at age 7 for ADHD and did very well on it for almost two years he is 9 now In the last month he started having mood swings said he hated his life and wanted to hurt himself He is a wonderful boy lots of friends at the top of the class and in a happy home. We became very scared told his dr and just had a visit this past week to a child neurologist The dr said he needs to stop the medicine Right Away!! He will be starting Intuniv next week I looked up strattera on the internet when this happened and it said it could cause severe depression as a side effect . Don't get me wrong two years ago when he started strattera we saw a difference within hours simple side effects when he first started were headaches fatigue and some stomachaches 

Name: Richard | Date: Feb 1st, 2013 9:58 AM
i just stopped taking stratterra after two weeks because my behavior has changed drastiucally in a negative way. Ive seen images of demons or evil beings before i go to bed. as i slept my nightmares kept me waking up. ive heard many other ppl that are taking or know someone that is taking stratterra that have had the same thing happen to them. just take the neccessary precautions before you start this with your child because this occurs to children more often than adults. im 26 btw. this drug has changed my life in a weird way. i somehow believe in God and demons. i have seen them, and ill never forget the nightmares that have taunted me and all the weird things i did while i was on this medication. i dont remember a whole lot except for the images and nightmares. 

Name: kelzmilz26 | Date: Mar 31st, 2013 8:51 PM
Can anyone give advice please my little girl os taking 25mg in morning and 10mg at night and is 7 yrs old i am finding she is been get worst behaved since she been takeing it and findit head to deal with and at end of my wick as is my husband bad attitude and mood swings has amyone eles had tjis is so how did you deal with the problem tanks in advance 

Name: Bethany | Date: Mar 31st, 2013 11:43 PM
I took strattera as a child. The only side effect for me was being drowsy. It works, but it makes the person who took it sleepy; kind of like how night pills would. But there are different types, and it has been a long time, so it may have changed since I took them. 

Name: sabrina | Date: Apr 2nd, 2013 12:00 AM
my daughter who is 13 has been on strattera for the past 4 months and her behaviour seems to be a lot worse,she has been suspended from school 9 times since starting on it and ive noticed shes more aggressive at home and school,at my wits end as to what to do 

Name: Deb | Date: Jan 23rd, 2014 9:25 PM
Can anyone advise how or where I can get assistance with paying the co-insurance for Strattera. With my new high deductible insurance the cost of the drug is $500 a month. As a single mother of two this is insane. I would appreciate any feedback.
Thanks. 

Name: lucy | Date: Feb 21st, 2014 11:51 PM
I need to tell you im 9 

Copyright 2021© babycrowd.com. All rights reserved.
Contact Us | About Us | Browse Journals | Forums | Advertise With Us